# SDR DL757030904

- Difficulty date: October 6, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 44,901 hours, 21,966 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Panel
- Part number: 233T42467
- Part serial: D00427
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST PANEL INOP IN BOTH 1 AND 2 POSITIONS.  REPLACED PANEL.
